PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A regularity criterion for the 2D MHD and viscoelastic fluid equations

Volume 114 / 2015

Zhuan Ye Annales Polonici Mathematici 114 (2015), 123-131 MSC: Primary 35Q35, 76A10; Secondary 35B44. DOI: 10.4064/ap114-2-3


This paper is dedicated to a regularity criterion for the 2D MHD equations and viscoelastic equations. We prove that if the magnetic field $B$, respectively the local deformation gradient $F$, satisfies $$\nabla B,\,\,\nabla F \in L^{q}(0,T; L^{p}(\mathbb{R}^{2}))$$ for ${1}/{p}+{1}/{q}=1$ and $2< p\leq \infty$, then the corresponding local solution can be extended beyond time $T$.


  • Zhuan YeSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image